# SDR F3LA2010121200559

- Difficulty date: December 7, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 17,145 hours, 7,321 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 2720 · Rudder Control System
- Part: Centering Rod
- Part number: D2727025000600
- Part serial: TV3225
- Condition: Defective
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0344; CENTERING ROD SPRING IS LOOSE ON VERTICAL STABILIZER T/E.  R & R CENTERING SPRING ROD IAW AMM 27-21-48-050AND AMM 27-21-48-420-050, OPS CHECK GOOD IAW AMM 27-24-00-710-050.
